Jump to content

Hummingbird

Members
  • Content Count

    50
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Hummingbird

  • Rank
    Advanced Member
  • Birthday November 13

Contact Methods

  • Website URL
    http://
  • ICQ
    0

Profile Information

  • Gender
    Female
  • Location
    North Carolina

Recent Profile Visitors

1,476 profile views
  1. Hello, Lately I have been having what I call "adrenaline surges" where I will feel very stressed out for NO reason. I will have tachycardia, sweating and feel very "fight or flight." These are not panic attacks, but almost an exaggerated stress response. I'm sure this is part of my POTS but it has gotten worse lately. I take a beta blocker, Florinef and Klonopin. This combo helps, but not enough. I'm going to schedule an appt with my Cardiologist. Does anyone else have this issue? What seems to help you the most?
  2. I was diagnosed with shingles and prescribed anti-virals, but am still having a difficult time recovering. I am continuing to get breakouts. Has anyone struggled with shingles? Please tell me what helped you heal. Does POTS interfere with the immune system? I normally recover from illnesses ok, but the doctors are baffled by my continuing breakouts. Advice/opinions appreciated!!!
  3. Cardiologist wants me to try Verapamil. My BP runs low and HR high. Has anyone had any luck with this? Any info appreciated!!!
  4. Thanks for the replies! I had to go off Bystolic. Couldn't tolerate the side effects and it wasn't controlling my heart rate. Cardiologist wants me to try Verapamil next.
  5. My BP always runs on the lower side, while my heart rate is high a good majority of the time. A little over a year ago my cardiologist put me on Zebeta (bisoprolol) and Florinef. The combo did wonders for me. Recently the Zebeta stopped controlling my tachycardia and anxiety ("adrenaline surges"). He has switched me to Bystolic. Anyone have any luck with this?
  6. Did you ever find a physician in NC? If so, who did you see? I am in Raleigh, NC and am looking for a knowledgeable physician.
  7. Just wondering if anyone takes Valtrex for cold sores? If so, does it worsen your POTS?
  8. Has anyone ever tried Provigil for fatigue/tiredness? My doctor prescribed Ritalin and Vyvanse in the past and I find these can be helpful, but increase my fatigue when they wear off. Experiences/opinions appreciated!
  9. My doctor says that she has ONE patient that needs B-12 injections daily, so it is not unheard of. She monitors labs frequently.
  10. I was diagnosed with pernicious anemia and do B-12 injections weekly. I have found if I do the injection before bed I will toss and turn, so I do them in the morning now. I do have more energy and the numbness and tingling in my feet is gone. I read the book one of the previous posters mentioned and learned SO much about the importance of B-12. Definitely a book worth reading! Good luck!
  11. Rene, thinking of you and praying for you. Please update us when time/health permits!!! *HUGS*
  12. My Gastroenterologist has recommended Miralax daily. Please list your experiences, side effects and benefits! Thanks in advance!!!
  13. Anyone see a doc in or near Raleigh? Thanks in advance!
  14. Thanks everyone for the great suggestions! Rene: I was actually taking a magnesium/calcium powder from Kal that you mix with water... tastes like raspberry lemonade, but wow... causes abdominal distention. I ordered a bottle of Oxy Powder to try next. If it causes unpleasant symptoms, I will switch to magnesium citrate as you have suggested. Thank you! Broken_Shell: No, I haven't tried Miralax. Is it something that can be taken long-term? Any side effects? Shadesofgrey49: I was taking ALIGN at my Gastroenterologist's suggestion. It is expensive. It is supposed to work well with IBS symptoms. I
  15. Sue, I do not have any suggestions, but wanted to tell you that abdominal distention/swelling is definitely one of my top symptoms too! I also have abdominal pain and constipation. Ugh! I have an appt to see my gastroenterologist this week. I am sorry we are having to deal with this. Please let me know if you come up with something that helps you, and I will do the same! Take care.
×
×
  • Create New...